# SDR FDEA202306261137

- Difficulty date: June 26, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: A55276056002
- Part serial: CC1331
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH H/S ELEVATOR T/E SEVERAL FILLERS DETERIORATION. PFM ELEVATOR TRAILING EDGE FILLER REPAIR WITH RESIN I.A.W A300-600F SRM 55-21-12-201   PARA 5G, FIG 210, PAGE 257-262, THIS IS CAT B REPAIR I.A.W A300-600F SRI 55-21-12-201 IIR 55-21-  12-2-001-00 PARA 3A, PAGE 201-205, TABLE 202   MAJOR REPAIR
